A sharp estimate on the bergman kernel of a pseudoconvex domaiN

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

In this note we obtain a sharp estimate of the Bergman kernels near 'S2 boundary points of pseudoconvex domains by induction on the dimension and a theorem of Ohsawa-Takegoshi.

Original languageEnglish (US)
Pages (from-to)979-980
Number of pages2
JournalProceedings of the American Mathematical Society
Volume121
Issue number3
DOIs
StatePublished - Jul 1994
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Keywords

  • Bergman kernel
  • Pseudoconvex domain

Fingerprint Dive into the research topics of 'A sharp estimate on the bergman kernel of a pseudoconvex domaiN'. Together they form a unique fingerprint.

Cite this